# SDR C8GA201000058

- Difficulty date: October 24, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 73,289 hours, 35,976 cycles
- Engine: Pwa PW2037
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WITH THROTTLES ADVANCED AND EPR CALLED, THE THROTTLERS DID NOT ENGAGE FOR TAKEOFF. THE TAKEOFF WAS ABORTED. POST FLIGHT INSP WAS PERFORMED WITH NO DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
